MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBING, SUCTION, 1/4" X 10', STRAIGHT

Medline Industries, LP MEDLINE; TUBING, SUCTION, 1/4" X 10', STRAIGHT
Catalog Number OR610
Medical Device Problem Codes Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the connector is more rigid and some if the suction tips will not stay connected.The tubing is also very stiff and keeps a memory.This causes issues on the sterile field.".
 
Additional Manufacturer Narrative
The account reported finding issues with the connector; the connectors are not staying connected to the yankauers and the tubing is rigid which is causing it to hold memory.A sample was received for investigation, and visual and functional inspection was conducted with the provided samples; finished good production records were reviewed.No abnormalities with connectivity were found, and the connection between the components when assembled meets the strength product specifications, so the connection issue was not confirmed.For the memory issue, the tubing isn't exactly rigid but the way the tubing is packaged causes the tubing to hold its form, and packaging specs are being updated to resolve; the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBING, SUCTION, 1/4" X 10', STRAIGHT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdulrahim ghaffar
three lakes drive
northfield, IL 60093--275
MDR Report Key50773195
Report Number1417592-2026-40542
Device Sequence Number13191175
Product Code GAZ
UDI-Device Identifier40888277319180
UDI-Public40888277319180
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR610
Device Lot Number26024070015
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown